Deformations of Fat Points of Boardman Type 2,0.
Mathematische Annalen, Tome 259 (1982), pp. 519-540
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163649,
author = {Klaus Wirthm\"uller},
title = {Deformations of {Fat} {Points} of {Boardman} {Type} 2,0.},
journal = {Mathematische Annalen},
pages = {519--540},
year = {1982},
volume = {259},
zbl = {0469.32009},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163649/}
}
Klaus Wirthmüller. Deformations of Fat Points of Boardman Type 2,0.. Mathematische Annalen, Tome 259 (1982), pp. 519-540. http://geodesic.mathdoc.fr/item/MAN_1982__259_163649/